# SDR SWAA2025061175756

- Difficulty date: May 27, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 61,758 hours, 37,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT CORNER SCUFF PLATE IS CRACKED.  CRACK ON FWD CARGO DOOR AFT CORNER SCUFF PLATE WAS REPAIRED IAW SRM 53-30-15-2R-1.
